Fuzzy groups, fuzzy functions and fuzzy equivalence relations


Demirci M., Recasens J.

FUZZY SETS AND SYSTEMS, vol.144, no.3, pp.441-458, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 144 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0165-0114(03)00301-4
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.441-458
  • Keywords: fuzzy subgroup, normal fuzzy subgroup, perfect T-vague group, fuzzy equivalence relation, fuzzy equality, indistinguishability operator, similarity
  • Akdeniz University Affiliated: Yes

Abstract

To each fuzzy subgroup a fuzzy equivalence relation is associated and it is proved that a fuzzy subgroup is normal if and only if the operation of the group is compatible with its associated fuzzy equivalence relation.